# SDR DALA14002446305

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 102,192 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED FUSE ON BATTERY PACK IAW AMM 33-51, CHECKED OK.
